MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.Daughter is calling on behalf of the customer.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 110 to 125 mg/dl.The customer feels well and did not report symptoms.Medical attention is reported as a result of the actual blood glucose.The product is stored by customer according to specification in the dining room.During the call on (b)(6) 2018, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 01/31/2020 and open vial date is unknown.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6).Customer testing and results was in the 500's mg/dl (asymptomatic).The daughter gave her father insulin based on sliding scale.Customer tested again and blood sugar was still high.The daughter took father to the hospital where his blood sugar result was 338 mg/dl n/fasting - after insulin.Customer stayed at the hospital overnight for monitoring and discharge (on (b)(6) 2018) result was 267 mg/dl with hospital meter.Customer continued to use true track meter at home after discharge and readings were still high.Customer is not experiencing any symptoms now.Customer expected range is 110-120 mg/dl.
 
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.Daughter is calling on behalf of the customer.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 110 to 125mg/dl.The customer feels well and did not report symptoms.Medical attention is reported as a result of the actual blood glucose.The product is stored by customer according to specification in the dining room.During the call on 03/19/2018, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 01/31/2020 and open vial date is unknown.The meter memory was reviewed for previous test result history: (date/time not stored correctly) result 1:364mg/dl date:3/19 time:221p fasting.Result 2:237mg/dl date:3/19 time:1106a fasting.Result 3:500mg/dl date:3/19 time:231a fasting.Result 4:488mg/dl date:3/19 time:217a fasting.Result 5:591mg/dl date:3/19 time:203a fasting.Customer testing and results was in the 500's mg/dl (asymptomatic).The daughter gave her father insulin based on sliding scale.Customer tested again and blood sugar was still high.The daughter took fathert to the hospital where his blood sugar result was 338mg/dl n/fasting - after insulin.Customer stayed at the hospital overnight for monitoring and discharge on (b)(6) 2018 result was 267mg/dl with hospital meter.Customer continued to use true track meter at home after discharge and readings were still high.Customer is not experiencing any symptoms now.Customer expected range is 110-120mg/dl.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7412283
Report Number1000113657-2018-00422
Device Sequence Number13846815
Product Code NBW
UDI-Device Identifier00010939755339
UDI-Public(01)00010939755339
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5149
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 03/19/2018
Supplement Date Received by Manufacturer03/19/2018
Initial Report FDA Received Date04/10/2018
Supplement Report FDA Received Date04/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY
Outcome Attributed to Adverse Event Hospitalization;